# SDR AALA2018090749051

- Difficulty date: September 2, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 14,342 hours, 4,082 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR FILLED ENTIRE ACFT STARTED AT ROTATION. TOGA T/O WAS USED AND APU ON.  THE TAKEOFF WAS WITH APU BLEED ON,  ODOR DISSIPATED WHEN APU BLEED WAS TURNED OFF.THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED MCM CARD 05-96-86/ 05-96-70/ 05-96-85. NO ODOR NOTED. AIRCRAFT OK FOR SERVICE.
